# SDR DALA2023041102795

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 87,506 hours, 16,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 L3 DOOR EMERGENCY EXIT LIGHT ASSEMBLY BROKEN. CORRECTIVE ACTION: REPLACED L3 DOOR EMERG EXIT LT, OPS CK NORMAL PER B767-400 AMM 33-90. OK FOR SVC. (4164192)
